# SDR NACA2024011600001

- Difficulty date: January 16, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,076 hours, 15,281 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Indicator
- Part number: UNKNOWN
- Condition: Unknown
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT PACK OFF LIGHT DOES NOT ILLUMINATE, NOTICED DURING ENGINE START. PERFORMED BITE TEST TEMP PACK CONTROLLER NO DEFECTS NOTED IAW AMM 21-51-14, PERFORMED ENGINE RUN UP LIGHT IND CHECKED OK PER AMM 71-00-00
